References

  1. Choquet G. Theory of Capacity. Ann. l'Institute Fourier, 5 (1953-1954), 131-295.
  2. Zarichnyi M.M., Nykyforchyn O.R. Capacity functor in the category of compacta. Mat. Sb. 2008, 199 (2), 3-26.
  3. Hlushak I.D., Nykyforchyn O.R. Submonads of the capacity monad. Carpathian J. Math. 2008, 24 (1), 56-67.
  4. Hlushak I.D. Optimal approximations of capacity on a~metric compactum. Mat. Studii 2009, 31 (2), 115-127. (in Ukrainian)
  5. Nykyforchyn O.R. Spaces of non-additive measures: categories and topological properties. Dr. Thesis, Lviv, Ivan Franko Lviv National University, 2012.
  6. Nykyforchyn O.R. Capacities with values in compact Hausdorff lattices. Appl. Categ. Structures 2011, 15 (3), 243-257. doi: 10.1007/s10485-007-9061-z
  7. Lawson J.D. Topological semilattices with small semilattices. J. London Math. Soc. 1969, s2-1 (1), 719-724. doi: 10.1112/jlms/s2-1.1.719

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.